# SDR GTIA2024091338368

- Difficulty date: September 10, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 34,217 hours, 15,444 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 215TS07Y00
- Part serial: 4437
- Condition: Malfunctioned
- Location: Mlg
- Part time: 12,024 hours, 5,468 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF COULD NOT GET THE LANDING GEAR HANDLE TO RETRACT POSITION. LANDED UNDER MAX LDG WEIGHT.-AFTER TROUBLESHOOTING FOUND THE LANDING GEAR CONTROL LEVER NOT RELEASING TO THE UP POSITION. R&R L/G CONTROL LEVER IAW AMM 32-31-11. OPS CHECK GOOD.
